# SDR CALA9800484

- Difficulty date: March 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14063
- Make and model: Doug DC-10-30
- Aircraft serial: 47864
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Broken
- Location: Bs 1293
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND INTERIOR UPPER LOBE CABIN FLOORBEAM BROKEN AT STA 1293, RBL 103.  THE FLOORBEAM WAS REPAIRED IAW ECRA 5320-01511 AND ENGINEERING ORDER MF MAN D10-53-896798.
